American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16S34) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] J. Z. Gonçalves and D. S. Passman. Involutions and free pairs of bicyclic units in integral group rings of non-nilpotent groups. Proc. Amer. Math. Soc. 143 (2015) 2395-2401.
Abstract, references, and article information   
View Article: PDF

[2] Eric Jespers, Gabriela Olteanu, Ángel del Río and Inneke Van Gelder. Central units of integral group rings. Proc. Amer. Math. Soc. 142 (2014) 2193-2209.
Abstract, references, and article information   
View Article: PDF

[3] Eric Jespers and M. M. Parmenter. Construction of central units in integral group rings of finite groups. Proc. Amer. Math. Soc. 140 (2012) 99-107. MR 2833521.
Abstract, references, and article information   
View Article: PDF

[4] Michael Dokuchaev, Ángel Del Río and Juan Jacobo Simón. Globalizations of partial actions on nonunital rings. Proc. Amer. Math. Soc. 135 (2007) 343-352. MR 2255280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert L. Snider. Periodic groups whose simple modules have finite central endomorphism dimension. Proc. Amer. Math. Soc. 134 (2006) 3485-3486. MR 2240659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Allen Herman and Yuanlin Li. Trivial units for group rings over rings of algebraic integers. Proc. Amer. Math. Soc. 134 (2006) 631-635. MR 2180878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. O. Juriaans, I. B. S. Passi and Dipendra Prasad. Hyperbolic unit groups. Proc. Amer. Math. Soc. 133 (2005) 415-423. MR 2093062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rüdiger Göbel and Warren May. Modular group algebras of $\aleph_{1}$-separable $p$-groups. Proc. Amer. Math. Soc. 131 (2003) 2987-2992. MR 1993203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. S. Passman and A. E. Zalesskii. Invariant ideals of abelian group algebras under the multiplicative action of a field. I. Proc. Amer. Math. Soc. 130 (2002) 939-949. MR 1873765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. M. Osterburg, D. S. Passman and A. E. Zalesskii. Invariant ideals of abelian group algebras under the multiplicative action of a field. II. Proc. Amer. Math. Soc. 130 (2002) 951-957. MR 1873766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Imre Tuba. Low-dimensional unitary representations of $B_3$. Proc. Amer. Math. Soc. 129 (2001) 2597-2606. MR 1838782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yuanlin Li and M. M. Parmenter. Hypercentral units in integral group rings. Proc. Amer. Math. Soc. 129 (2001) 2235-2238. MR 1823905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gregory T. Lee. Group rings whose symmetric elements are Lie nilpotent. Proc. Amer. Math. Soc. 127 (1999) 3153-3159. MR 1641124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. S. Passman and P. Wauters. Semi-invariants and weights of group algebras of finite groups. Proc. Amer. Math. Soc. 127 (1999) 1323-1329. MR 1476385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Chia-Hsin Liu and D. S. Passman. Group algebras with units satisfying a group identity II. Proc. Amer. Math. Soc. 127 (1999) 337-341. MR 1476375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Chia-Hsin Liu. Group algebras with units satisfying a group identity. Proc. Amer. Math. Soc. 127 (1999) 327-336. MR 1487322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Lukasz Wiechecki. Finitely generated group ring units. Proc. Amer. Math. Soc. 127 (1999) 51-55. MR 1486758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Eric Jespers and Guilherme Leal. Free products of abelian groups in the unit group of integral group rings. Proc. Amer. Math. Soc. 126 (1998) 1257-1265. MR 1451810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Zbigniew S. Marciniak and Sudarshan K. Sehgal. Subnormal subgroups of group ring units. Proc. Amer. Math. Soc. 126 (1998) 343-348. MR 1423318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Zbigniew S. Marciniak and Sudarshan K. Sehgal. Constructing free subgroups of integral group ring units. Proc. Amer. Math. Soc. 125 (1997) 1005-1009. MR 1376998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] D. S. Passman. Group algebras whose units satisfy a group identity. II. Proc. Amer. Math. Soc. 125 (1997) 657-662. MR 1415361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Antonio Giambruno, Sudarshan Sehgal and Angela Valenti. Group algebras whose units satisfy a group identity. Proc. Amer. Math. Soc. 125 (1997) 629-634. MR 1350944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. N. Krasil'nikov and Samuel M. Vovsi. On fully invariant ideals of the free group algebra. Proc. Amer. Math. Soc. 124 (1996) 2613-2618. MR 1343706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] D. S. Passman and W. V. Temple. Representations of the Gupta-Sidki group . Proc. Amer. Math. Soc. 124 (1996) 1403-1410. MR 1307556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Robert Sandling. The modular group algebra problem for metacyclic $p$-groups. Proc. Amer. Math. Soc. 124 (1996) 1347-1350. MR 1343723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Edgar G. Goodaire and César Polcino Milies. Finite subloops of units in an alternative loop ring. Proc. Amer. Math. Soc. 124 (1996) 995-1002. MR 1350945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Robert L. Snider. Endomorphism rings of simple modules over group rings. Proc. Amer. Math. Soc. 124 (1996) 1043-1049. MR 1327044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] D. S. Passman and Declan Quinn. Burnside's theorem for Hopf algebras . Proc. Amer. Math. Soc. 123 (1995) 327-333. MR 1215204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Edgar G. Goodaire. The radical of a modular alternative loop algebra . Proc. Amer. Math. Soc. 123 (1995) 3289-3299. MR 1283551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] D. S. Passman. Semiprimitivity of group algebras of infinite simple groups of Lie type . Proc. Amer. Math. Soc. 121 (1994) 399-403. MR 1184083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia